Joel Hass
Joel Hass
Professor of Mathematics, University of California, Davis
Verified email at ucdavis.edu - Homepage
Title
Cited by
Cited by
Year
Cálculo una variable
G Thomas, R Finney
México. Prentice Hall. Euler, L.(1731). De summa seriei ex numeris primis …, 1998
298*1998
Least area incompressible surfaces in 3-manifolds
M Freedman, J Hass, P Scott
Inventiones mathematicae 71 (3), 609-642, 1983
2591983
The computational complexity of knot and link problems
J Hass, JC Lagarias, N Pippenger
Journal of the ACM (JACM) 46 (2), 185-211, 1999
2341999
Thomas' calculus
GB Thomas, MD Weir, J Hass, FR Giordano, R Korkmaz
Pearson, 2010
1682010
Thomas' calculus
J Hass, C Heil, MD Weir
Pearson, 2017
165*2017
Thomas' calculus
GB Thomas, MD Weir, J Hass, FR Giordano
Addison-Wesley, 2005
165*2005
The number of Reidemeister moves needed for unknotting
J Hass, J Lagarias
Journal of the American Mathematical Society 14 (2), 399-428, 2001
1062001
Shortening curves on surfaces
J Hass, P Scott
Topology 33 (1), 25-43, 1994
1061994
Intersections of curves on surfaces
J Hass, P Scott
Israel Journal of Mathematics 51 (1-2), 90-120, 1985
1011985
The computational complexity of knot genus and spanning area
I Agol, J Hass, W Thurston
Transactions of the American Mathematical Society 358 (9), 3821-3850, 2006
932006
The double bubble conjecture
J Hass, M Hutchings, R Schlafly
Electronic Research Announcements of the American Mathematical Society 1 (3 …, 1995
841995
The existence of least area surfaces in 3-manifolds
J Hass, P Scott
Transactions of the American Mathematical Society, 87-114, 1988
831988
Closed geodesics on surfaces
M Freedman, J Hass, P Scott
Bull. London Math. Soc 14 (5), 385-391, 1982
831982
Thomas' Calculus
MD Weir, J Hass
Addison-Wesley, 2010
77*2010
Thomas’ Calculus with Differential Equations
MD Weir, FR Giordano, J Hass
JA KUBU, 2010
772010
Thomas kalkülüs
GB Thomas, MD Weir, JR Hass, M Bayram
Pearson, 2014
752014
Double bubbles minimize
J Hass, R Schlafly
Annals of Mathematics, 459-515, 2000
672000
Immersions of surfaces in 3-manifolds
J Hass, J Hughies
Topology 24 (1), 97-112, 1985
531985
Thomas' calculus
GB Thomas, RL Finney, MD Weir
Addison Wesley Longman, 2002
462002
University calculus
J Hass, MD Weir, GB Thomas, WW Goh, CY Heng
Pearson Addison-Wesley, 2007
44*2007
The system can't perform the operation now. Try again later.
Articles 1–20